# SDR AAL2002F00024

- Difficulty date: July 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK CORRODED AT STA 237.  INSTALLED SEAT TRACK PLUG IAW SRM.
